Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 40, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 13, 2017, 10:26 AM EDT for Franklin County, Licking County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 10:26 AM EDT (14:26 UTC)
- Expired
- Jun 13, 2017, 1:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
262
WGUS51 KILN 131426 RRA
FFWILN
OHC049-089-131730-
/O.NEW.KILN.FF.W.0040.170613T1426Z-170613T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1026 AM EDT TUE JUN 13 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northeastern Franklin County in central Ohio...
Southwestern Licking County in central Ohio...
* Until 130 PM EDT.
* At 1026 AM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another inch
possible. Runoff from this excessive rainfall will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Columbus, Reynoldsburg, Gahanna, Pataskala, Beechwood Trails,
Summit Station, Granville South, Etna, New Albany, Jersey,
Kirkersville, Alexandria and State Route 310 at State Route 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3993 8256 3994 8280 3994 8283 4012 8281
4011 8256
$$
Novak1 follow-up statement
063
WGUS71 KILN 131537
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1137 AM EDT TUE JUN 13 2017
OHC049-089-131547-
/O.CAN.KILN.FF.W.0040.000000T0000Z-170613T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Licking OH-
1137 AM EDT TUE JUN 13 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN FRANKLIN AND SOUTHWESTERN
LICKING COUNTIES IS CANCELLED...
The heavy rain has ended and flooding is no longer expected to pose a
threat.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3993 8256 3994 8280 3994 8283 4012 8281
4011 8256
$$
NovakWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:19 AM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 13, 9:19 AM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 919 AM EDT Tue Jun 13 2017 .SYNOPSIS... A warm and moist air mass will remain in place across the region through Thursday. This will lead to periods of thunderstorms through mid week along with the possibility for locally heavy rainfall. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Increased precipitation chances and QPF this morning. A warm and humid airmass is in place and moisture transport vectors support slow moving storms especially across southeastern portions of the forecast area. Due to this added heavy rain mention to the forecast as well. Made only minor adjustments to temperatures today. High temperatures will generally be in the upper 80s to low 90s across the region. The lower temperatures will be across southern portions of the region where more cloud cover and thunderstorm activity will be located. With precipitation, temperatures could be quite variable. Given CAPE values, cannot rule out some isolated damaging winds or large hail, however expect the main threat today to be flash flooding. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... The higher res convective allowing models are fairly consistent we should see a decreasing trend in the pcpn coverage by this evening. However, with some lingering instabilities, will hang on to a slight chance of pops through the overnight hours. Some of the models are suggesting some developing showers and thunderstorms late tonight into Wednesday morning along a low level convergent boundary across western portions of our fa. Will therefore allow for increasing chance pops across our west through the morning hours and then have chance pops across the entire fa through the afternoon as we further destabilize through the day and a weakening boundary sags down across the region. We will again be in a light flow regime so expect locally heavy rainfall on Wednesday. Given the good instability, we will also have the the possibility for isolated severe wind gusts once again. Highs on Wednesday will be in the mid to upper 80s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... An active pattern through most of the long term will take hold as multiple upper level disturbances move across the area with a cold front pushing through late Sunday. Most of the long term will also be characterized by warm/ above normal temperatures with temperatures falling slightly below normal starting at the end of the long term. This pattern of warm above normal temperatures this week followed by a cooling trend starting next week has been consistent with both the GEFS and GEPS showing falling height anomalies by the beginning of next week. Looking at the details, shows that an upper level low will open up the long term near Manitoba and will be slowly pushing east with upper level ridging beginning to take hold over northern Mexico. A cold front will also be stalled across northeastern Ohio at this time before starting to wash out. Wednesday night the chance of showers and thunderstorms will remain, but coverage will likely decrease in the evening as daytime heating is lost. Even overnight though GFS forecast soundings do show some instability which will allow the chance of precipitation to continue (along with PWATs around 1.60"). Early Thursday morning, the upper level low over Manitoba will allow pockets of PV to wash over the area. By Thursday afternoon forecast soundings again destabilize with ML CAPE values on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow remains very weak at about 15kts and with PWATs approaching 1.70" (above the 90th percentile for this time of year) heavy rain appears to be the primary threat. Omega values also light up Thursday with the passage of the PV. Given the upper level lift, high PWAT values, and instability have nudged PoPs up for Thursday. Thursday night into Friday there will likely be a break in the precipitation at some time due to weak subsidence on the back side of the departing shortwave. Drier air also temporarily filters in Friday morning with PWATs falling to around 1.10". PWATs will begin to tick upwards Friday afternoon with forecast soundings again starting to destabilize. Overall am thinking spotty coverage Friday afternoon with dry air remaining in forecast soundings, but given the destabilization in the forecast soundings have kept low end PoP chances in the forecast. Saturday into Sunday the upper level low that was over Manitoba will have pushed east into Ontario with a cold front extending southwest. Forecast soundings continue to advertise the chance of rain Saturday due to sufficient instability and moisture present. It should be noted that models have struggled with exactly how to handle this low, but the overall answer of a wet weekend appears to be becoming clearer. The ECMWF actually brings a weak prefrontal system through Saturday afternoon with the main cold front sweeping through late Sunday/ early Monday. The GFS doesn't really have this second piece of energy, but still pushes the cold front through around the same time as the ECMWF and CMC. Monday, surface high pressure will build in from the north with drying conditions. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... We are still seeing some spotty thunderstorms persisting this morning so will just start with a VCTS at the northern TAF sites. As we destabilize through late morning and into early morning, expect thunderstorm activity to become more widespread and will cover the most favorable time through early to mid afternoon with a tempo group for thunder. Most of this activity looks to be diurnally driven so will allow for pcpn to taper off late this afternoon into early evening. A weak front will drop down from the north later tonight and this could lead to a chance of thunder toward the end of the TAF period for the northern TAF sites but chance appears low enough at this point to keep the mention out of the TAFs. OUTLOOK...Thunderstorms possible Tuesday night through Thursday and then again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Novak SHORT TERM...JGL LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, Jun 13, 10:21 AM EDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1021 AM EDT Tue Jun 13 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>046- 051>053-060>062-070-071-077-078-141430- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Union OH-Delaware-Miami-Champaign-Clark-Preble-Montgomery- Greene-Butler-Warren-Hamilton-Clermont- 1021 AM EDT Tue Jun 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions. KYZ099-100-OHZ054>056-063>065-072>074-079>082-088-141430- Mason-Lewis-Madison-Franklin OH-Licking-Fayette OH-Pickaway- Fairfield-Clinton-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 1021 AM EDT Tue Jun 13 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered thunderstorms today will be capable of producing locally heavy rainfall, isolated large hail, and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters should report significant weather conditions.
In the hours before
Local storm report, Jun 13, 8:56 AM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 AM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM FLASH FLOOD 1 SE CEDARVILLE 39.73N 83.80W
06/13/2017 GREENE OH LAW ENFORCEMENT
HIGH WATER AT 72 AND TURNBULL ROAD
&&
JGIBSONSpecial weather statement, Jun 13, 9:19 AM EDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 919 AM EDT TUE JUN 13 2017 OHZ063-072-131345- Fayette OH-Clinton OH- 919 AM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE AND NORTHEASTERN CLINTON COUNTIES UNTIL 945 AM EDT... At 919 AM EDT, radar indicated a strong thunderstorm near Washington Court House, moving southeast at 10 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Washington Court House, Sabina, Staunton, Good Hope, Rock Mills, New Martinsburg and Jasper Mills. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3949 8367 3962 8352 3950 8328 3938 8348 TIME...MOT...LOC 1319Z 311DEG 8KT 3951 8353 Hickman
Special weather statement, Jun 13, 9:47 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Wilmington OH
947 AM EDT TUE JUN 13 2017
OHZ063-072-131415-
Fayette OH-Clinton OH-
947 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE AND EAST
CENTRAL CLINTON COUNTIES UNTIL 1015 AM EDT...
At 946 AM EDT, radar indicated a strong thunderstorm east of
Sabina, moving southeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Washington Court House, Staunton, Good Hope, New Martinsburg, Jasper
Mills and Rock Mills.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3938 8364 3949 8361 3953 8354 3950 8335
3938 8337
TIME...MOT...LOC 1346Z 302DEG 11KT 3942 8353
HickmanSpecial weather statement, Jun 13, 10:07 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1007 AM EDT TUE JUN 13 2017
OHZ063-080-131430-
Highland OH-Fayette OH-
1007 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FAYETTE AND
NORTHEASTERN HIGHLAND COUNTIES UNTIL 1030 AM EDT...
At 1006 AM EDT, radar indicated a strong thunderstorm over Leesburg,
moving southeast at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Very heavy rain...
Locations impacted include...
Greenfield, Leesburg, Highland, East Monroe, New Martinsburg and
Paint Creek State Park.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3935 8361 3941 8357 3941 8339 3928 8338
3928 8339 3927 8339 3926 8338 3924 8338
3920 8352
TIME...MOT...LOC 1406Z 323DEG 14KT 3937 8353
HickmanSpecial weather statement, Jun 13, 10:12 AM EDT, 14 minutes before
Special Weather Statement National Weather Service Wilmington OH 1012 AM EDT TUE JUN 13 2017 OHZ055-064-065-131500- Fairfield OH-Franklin OH-Pickaway OH- 1012 AM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTH CENTRAL PICKAWAY COUNTIES UNTIL 1100 AM EDT... At 1012 AM EDT, radar indicated a strong thunderstorm near Ohio State University, moving southeast at 15 mph. STORM HAZARDS INCLUDE... Winds to 30 mph... Nickel size hail... Very heavy rain... Locations impacted include... Columbus, Reynoldsburg, Grove City, Upper Arlington, Hilliard, Pickerington, Bexley, Canal Winchester, Groveport, South Bloomfield, Ohio State University, Lake Darby, Whitehall, Grandview Heights, Obetz, Commercial Point, Urbancrest, Valleyview, Marble Cliff and Lockbourne. This includes the following Interstates... I-70 in Ohio between mile markers 90 and 112. I-71 in Ohio between mile markers 96 and 113. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3992 8323 4007 8309 3992 8275 3972 8300 TIME...MOT...LOC 1412Z 310DEG 13KT 3995 8308 Novak
Local storm report, Jun 13, 10:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 AM EDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM HAIL WSW LINCOLN VILLAGE 39.95N 83.14W
06/13/2017 M0.88 INCH FRANKLIN OH AMATEUR RADIO
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:13 AM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jun 13, 6:19 AM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Jun 13, 6:22 AM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 13, 6:51 AM EDT | Areal Flood Advisory | ILN | Ross | 84 min |
| Jun 13, 6:59 AM EDT | Flash Flood Warning | ILN | Ross | 3 hr |
| Jun 13, 8:05 AM EDT | Areal Flood Advisory | ILN | Clark, Greene | 115 min |
| Jun 13, 8:30 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 118 min |
| Jun 13, 8:49 AM EDT | Flash Flood Warning | ILN | Fayette, Greene, Madison | 3 hr |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jun 13, 9:40 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 2 hr |
| Jun 13, 9:43 AM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jun 13, 9:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Jun 13, 10:06 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more | 7 hr |
| Jun 13, 10:07 AM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 13, 10:12 AM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Jun 13, 10:12 AM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Jun 13, 10:20 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland | 115 min |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Hocking | 3 hr |
| Jun 13, 10:30 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 13, 10:37 AM EDT | Special Weather Statement | ILN | Highland | 38 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Highland | 52 min |
| Jun 13, 11:08 AM EDT | Special Weather Statement | ILN | Hamilton | 52 min |
| Jun 13, 11:30 AM EDT | Special Weather Statement | ILN | Highland | 45 min |
| Jun 13, 11:44 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Jun 13, 11:48 AM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 26 min |
| Jun 13, 12:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 13, 12:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jun 13, 12:42 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 13, 12:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jun 13, 12:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 13, 1:06 PM EDT | Special Weather Statement | ILN | Montgomery | 24 min |
| Jun 13, 1:09 PM EDT | Special Weather Statement | ILN | Warren | 21 min |
| Jun 13, 1:12 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jun 13, 1:15 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 13, 1:18 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Warren | 117 min |
| Jun 13, 1:20 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 115 min |
| Jun 13, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 34 min |
| Jun 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Clermont | 117 min |
| Jun 13, 1:43 PM EDT | Areal Flood Advisory | ILN | Brown | 2 hr |
| Jun 13, 1:43 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Jun 13, 1:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 21 min |
| Jun 13, 1:51 PM EDT | Special Weather Statement | ILN | Champaign | 24 min |
| Jun 13, 1:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jun 13, 1:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 13, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 30 min |
| Jun 13, 2:03 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 117 min |
| Jun 13, 2:15 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 2:39 PM EDT | Special Weather Statement | ILN | Union | 21 min |
| Jun 13, 3:08 PM EDT | Special Weather Statement | ILN | Union | 22 min |
| Jun 13, 4:11 PM EDT | Special Weather Statement | ILN | Licking | 19 min |
| Jun 13, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 47 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | ILN | Mercer | 33 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 49 min |
| Jun 13, 6:58 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 13, 7:02 PM EDT | Special Weather Statement | ILN | Shelby | 28 min |
| Jun 13, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 41 min |
| Jun 13, 7:22 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 113 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 35 min |
| Jun 13, 7:30 PM EDT | Special Weather Statement | ILN | Logan | 30 min |
| Jun 13, 7:41 PM EDT | Flash Flood Warning | ILN | Hardin | 2 hr |
| Jun 13, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jun 13, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 48 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.